×

zbMATH — the first resource for mathematics

Common fixed point theorems in a new fuzzy metric space. (English) Zbl 1235.54057
Summary: We generalize the Hausdorff fuzzy metric in the sense of Rodríguez-López and Romaguera, and we introduce a new \(M_\infty\) -fuzzy metric, where \(M_\infty\)-fuzzy metric can be thought of as the degree of nearness between two fuzzy sets with respect to any positive real number. Moreover, under \(\phi\)-contraction condition, in the fuzzy metric space, we give some common fixed point theorems for fuzzy mappings.

MSC:
54H25 Fixed-point and coincidence theorems (topological aspects)
54A40 Fuzzy topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] L. A. Zadeh, “Fuzzy sets,” Information and Control, vol. 8, pp. 338-353, 1965. · Zbl 0139.24606
[2] M. El-Ghoul, H. El-Zohny, and S. Radwan, “Fuzzy incidence matrix of fuzzy simplicial complexes and its folding,” Chaos, Solitons & Fractals, vol. 13, no. 9, pp. 1827-1833, 2002. · Zbl 0993.54011
[3] H. K. El-Sayied, “Study on generalized convex fuzzy bodies,” Applied Mathematics and Computation, vol. 152, no. 1, pp. 245-252, 2004. · Zbl 1053.52012
[4] Z. K. Deng, “Fuzzy pseudo-metric spaces,” Journal of Mathematical Analysis and Applications, vol. 86, no. 1, pp. 74-95, 1982. · Zbl 0501.54003
[5] M. A. Erceg, “Metric spaces in fuzzy set theory,” Journal of Mathematical Analysis and Applications, vol. 69, no. 1, pp. 205-230, 1979. · Zbl 0409.54007
[6] A. George and P. Veeramani, “On some results in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 64, no. 3, pp. 395-399, 1994. · Zbl 0843.54014
[7] M. Grabiec, “Fixed points in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 27, no. 3, pp. 385-389, 1989. · Zbl 0664.54032
[8] V. Gregori and S. Romaguera, “On completion of fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 130, no. 3, pp. 399-404, 2002. · Zbl 1010.54002
[9] V. Gregori and S. Romaguera, “Some properties of fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 115, no. 3, pp. 485-489, 2000. · Zbl 0985.54007
[10] H. Huang and C. Wu, “On the completion of fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 159, no. 19, pp. 2596-2605, 2008. · Zbl 1177.54002
[11] J. H. Park, “Intuitionistic fuzzy metric spaces,” Chaos, Solitons and Fractals, vol. 22, no. 5, pp. 1039-1046, 2004. · Zbl 1060.54010
[12] O. Kaleva and S. Seikkala, “On fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 12, no. 3, pp. 215-229, 1984. · Zbl 0558.54003
[13] P. Veeramani, “Best approximation in fuzzy metric spaces,” Journal of Fuzzy Mathematics, vol. 9, no. 1, pp. 75-80, 2001. · Zbl 0986.54006
[14] H. M. Abu-Donia, “Common fixed point theorems for fuzzy mappings in metric space under \varphi -contraction condition,” Chaos, Solitons and Fractals, vol. 34, no. 2, pp. 538-543, 2007. · Zbl 1136.54305
[15] D. Mihet, “Fuzzy \varphi -contractive mappings in non-Archimedean fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 159, no. 6, pp. 739-744, 2008. · Zbl 1171.54330
[16] D. Mihet, “A Banach contraction theorem in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 144, no. 3, pp. 431-439, 2004. · Zbl 1052.54010
[17] P. Diamond, P. Kloeden, and A. Pokrovskii, “Absolute retracts and a general fixed point theorem for fuzzy sets,” Fuzzy Sets and Systems, vol. 86, no. 3, pp. 377-380, 1997. · Zbl 0917.54045
[18] O. Kaleva, “On the convergence of fuzzy sets,” Fuzzy Sets and Systems, vol. 17, no. 1, pp. 53-65, 1985. · Zbl 0584.54004
[19] P. E. Kloeden, “Compact supported endographs and fuzzy sets,” Fuzzy Sets and Systems, vol. 4, no. 2, pp. 193-201, 1980. · Zbl 0441.54008
[20] P. Diamond and P. Kloeden, “Characterization of compact subsets of fuzzy sets,” Fuzzy Sets and Systems, vol. 29, no. 3, pp. 341-348, 1989. · Zbl 0661.54011
[21] G. H. Greco and M. P. Moschen, “Supremum metric and relatively compact sets of fuzzy sets,” Nonlinear Analysis. Theory, Methods & Applications, vol. 64, no. 6, pp. 1325-1335, 2006. · Zbl 1160.54001
[22] G. H. Greco, “A characterization of relatively compact sets of fuzzy sets,” Nonlinear Analysis. Theory, Methods & Applications, vol. 64, no. 3, pp. 518-529, 2006. · Zbl 1097.54008
[23] M. L. Puri and D. A. Ralescu, “The concept of normality for fuzzy random variables,” The Annals of Probability, vol. 13, no. 4, pp. 1373-1379, 1985. · Zbl 0583.60011
[24] D. Qiu and L. Shu, “Supremum metric on the space of fuzzy sets and common fixed point theorems for fuzzy mappings,” Information Sciences, vol. 178, no. 18, pp. 3595-3604, 2008. · Zbl 1151.54010
[25] D. Qiu, L. Shu, and J. Guan, “Common fixed point theorems for fuzzy mappings under \varphi -contraction condition,” Chaos, Solitons and Fractals, vol. 41, no. 1, pp. 360-367, 2009. · Zbl 1198.54085
[26] J. Rodríguez-López and S. Romaguera, “The Hausdorff fuzzy metric on compact sets,” Fuzzy Sets and Systems, vol. 147, no. 2, pp. 273-283, 2004. · Zbl 1069.54009
[27] B. Schweizer and A. Sklar, “Statistical metric spaces,” Pacific Journal of Mathematics, vol. 10, pp. 313-334, 1960. · Zbl 0096.33203
[28] M. L. Puri and D. A. Ralescu, “Fuzzy random variables,” Journal of Mathematical Analysis and Applications, vol. 114, no. 2, pp. 409-422, 1986. · Zbl 0605.60038
[29] G. Beer, Topologies on Closed and Closed Convex Sets, vol. 268 of Mathematics and its Applications, Kluwer Academic Publishers Group, Dordrecht, The Netherlands, 1993. · Zbl 0792.54008
[30] G. Debreu, “Integration of correspondences,” in Proceedings of the 5th Berkeley Symposium on Mathematical Statistics and Probability, vol. 2, pp. 351-372, 1967. · Zbl 0211.52803
[31] J. Kortelainen, “Applying modifiers to knowledge acquisition,” Information Sciences, vol. 134, no. 1-4, pp. 39-51, 2001. · Zbl 1050.68121
[32] K. R. Bhutani and A. Rosenfeld, “Dissimilarity measures between fuzzy sets or fuzzy structures,” Information Sciences, vol. 152, pp. 313-318, 2003. · Zbl 1040.03517
[33] W. Fei, “Existence and uniqueness of solution for fuzzy random differential equations with non-Lipschitz coefficients,” Information Sciences, vol. 177, no. 20, pp. 4329-4337, 2007. · Zbl 1129.60063
[34] P. V. Subrahmanyam, “A common fixed point theorem in fuzzy metric spaces,” Information Sciences, vol. 83, no. 3-4, pp. 109-112, 1995. · Zbl 0867.54017
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.